# SDR SWAA2016021649096

- Difficulty date: December 29, 2015
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, UPPER CHORD MLG SUPPORT FITTING CRACKED, AT RSS 222.5.  REPAIRED CHORD ER & EA.
